Why does this medication cause pain in lower right side?
Why does mdication cause numbness in my left arm and hand which is also where I have 3 trigger fingers now.
27 Jun 2010
I am very confused. I know it can cause joint pain.
But trigger finger is caused by:
By Mayo Clinic staff
"The cause of trigger finger is a narrowing of the sheath that surrounds the tendon in the affected finger. Tendons are fibrous cords that attach muscle to bone. Each tendon is surrounded by a protective sheath — which in turn is lined with a substance called tenosynovium. The tenosynovium releases lubricating fluid that allows the tendon to glide smoothly within its protective sheath as you bend and straighten your finger — like a cord through a lubricated pipe.
But if the tenosynovium becomes inflamed from repetitive strain injury or overuse or due to inflammatory conditions, such as rheumatoid arthritis, the space within the tendon sheath can become narrow and constricting. The tendon can't glide through the sheath easily, at times catching the finger in a bent position before popping straight. With each catch, the tendon itself becomes irritated and inflamed, worsening the problem. With prolonged inflammation, scarring and thickening (fibrosis) can occur and bumps (nodules) can form."
I find in the articles that I have read that it can cause joint pain. I do not find tendon pain.
Please correct me if I am wrong . I would love to read an article that that shows Tendon problems are caused by this drug.
I wish you all the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had just about every test there is and they can't find what is causing the pain and discomfort. It all started when I started taking ...
1 answer • 15 Sep 2010
I have trigger thumb and fingers, tingling and numbness in both hands, a torn meniscus and tendonitis in addition to general inflammation. I also ...
2 answers • 20 Jun 2011
I've had an ingrown nail on my finger get infected and then begin to turn a purple-yellow-ish color as well as swell. After a few days, I awoke ...
3 answers • 7 Nov 2013
I have been taking arimidex for a little over a year and would like to know what kind of supplements in addition to exercise help with side ...
2 answers • 24 Feb 2014